Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Brain tumor, PTSD - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Brain Tumor
Answered by

General & Family Physician
Practicing since : 2009
Answered : 595 Questions

User :   hello?
Doctor :   hi
Doctor :   how can i help you
User :   what is your specialty

User :   ?
User :   ?
Doctor :   I am a General Practitioner, I believe I can help you within my expertise and If required I shall recommend a specialist.
Doctor :   are you there
Doctor :   are you there
User :   i am a soldier in thesuffering from PTSD and brain trauma and i can no longer use my va benefits since i am active duty and i can only be seen by a military doctor b/c tricare wont pay for anything else and i am having an extrememly hard time getting the medication i need and i have been out for the past 2 weeks
User :   any suggestions
User :   any suggestions?
Doctor :   how can i help you in this
Doctor :   3
Doctor :   are you stilll in service
User :   i was wondering if you could tell me of any other route i can take to get the treatment i need or if this site can help me with that
Doctor :   you have done any medical insurance
User :   yes i am an active duty on a weapons of mass destruction team
Doctor :   you can make your own medical insurance
User :   my medical insurance only covers me at 1 military instalation and its airforce so the army is put on the back burner and my appointments keep getting changed and without the appointments i cant get the refills on my meds
Doctor :   but i do not think they will pay for the medications
User :   i dont have the money
Doctor :   what medications are you taking

Doctor :   are you back
Doctor :   are you back
Doctor :   I have to close this window since there is no response from your side, please get back to us if you need further medical advice.
User :   im back
Doctor :   ok
User :   the 1mg was almost not strong enough because i was suppose to take 1 ever 8 hours and it would work for 2 or 3 then i would be in traffic or a loud noise would go off or i would just get really nervouse and almost feel sick and paraniod and im not getting any help from them because if they up my dose any i can be medically discharged and retention rates are at an all time low and you pretty much have to kill yourself or end your enlistment and i have 4 years to go
Doctor :   Since we are doctors from India, we cannot help you to get the presription medications
User :   do you know anywhere i can
Doctor :   WE can only advise you to cope up with PTSD
User :   alright thank you
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor